# SDR UPS07850472

- Difficulty date: August 1, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER HAS 1.5 INCH CRACK IN LWR STRUCTURE JUST AFT OF TORQUE TUBE MOUNTING.  REMOVED CRACKED WEB ON RUDDER IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR WEB ON RUDDER STA ZR 59.54 IAW SRM 51-03-00-0, AND DWG 5701251.
